# SDR IPXA2017100622371

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 50,247 hours, 16,381 cycles
- System (JASC): 2564 · Life Raft
- Part: Gas Cylinder
- Condition: Inoperative
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT GAS STOWAGE SUPPORT INOPERATIVE.  REPLACED LIFE RAFT STOWAGE ASSEMBLY GAS SUPPORT STRUT OK FOR SERVICE.
